Alert archive / Alabama / Small Craft Advisories in 2013

Small Craft Advisory 11, NWS Mobile, AL

February 8, 2013

NWS Mobile, AL issued this small craft advisory at Feb 8, 2013, 4:02 AM CST. It took effect at Feb 8, 2013, 9:00 PM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 8, 2013, 4:02 AM CST (10:02 UTC)
In effect from
Feb 8, 2013, 9:00 PM CST
Expired
Feb 9, 2013, 9:00 AM CST
In force
12 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

648 
WHUS74 KMOB 081002
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
402 AM CST FRI FEB 8 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT ...

.A MODERATE TO STRONG FRONT WILL MOVE SOUTH OVER AREA COASTAL WATERS
TONIGHT...BRINGING A MODERATE TO STRONG OFFSHORE FLOW.

GMZ630>635-650-655-670-675-081815-
/O.NEW.KMOB.SC.Y.0011.130209T0300Z-130209T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
402 AM CST FRI FEB 8 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST
SATURDAY. 

* WINDS: RISING TO AROUND 20 KNOTS WITH FREQUENT GUST TO 25 KNOTS.

* SEAS: BUILDING TO 3 FEET NEAR SHORE...6 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
3 follow-up statements
171 
WHUS74 KMOB 082114
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
314 PM CST FRI FEB 8 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
SATURDAY...

.A COLD FRONG FRONT WILL MOVE SOUTH OVER AREA COASTAL WATERS TONIGHT...
BRINGING A MODERATE TO STRONG NORTHEASTERLY WIND FLOW TO THE MARINE
AREA.

GMZ630>635-650-655-670-675-090515-
/O.CON.KMOB.SC.Y.0011.130209T0300Z-130209T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
314 PM CST FRI FEB 8 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM CST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM CST SATURDAY. 

* WINDS: RISING TO AROUND 20 KNOTS WITH FREQUENT GUST TO 25 
  KNOTS.

* SEAS: BUILDING TO 4 FEET NEAR SHORE...7 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
802 
WHUS74 KMOB 090407
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1007 PM CST FRI FEB 8 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO
9 AM SATURDAY...

.A COLD FRONT WILL CONTINUE TO MOVE SOUTH OVER THE MARINE AREA 
TONIGHT AND EARLY SATURDAY. A MODERATE TO STRONG NORTH TO NORTHEAST
WIND FLOW CAN BE EXPECTED THROUGH MID MORNING SATURDAY.

GMZ630>635-650-655-670-675-091500-
/O.CON.KMOB.SC.Y.0011.000000T0000Z-130209T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1007 PM CST FRI FEB 8 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY.

* WINDS: 17 TO 20 KNOTS WITH FREQUENT HIGHER GUSTS.

* SEAS: BUILDING 5 TO 7 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
627 
WHUS74 KMOB 090946
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
346 AM CST SAT FEB 9 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 AM TODAY...

.A COLD FRONT WILL CONTINUE TO MOVE SOUTH OVER THE MARINE AREA
TODAY. A MODERATE TO STRONG NORTH TO NORTHEAST WIND FLOW CAN BE
EXPECTED THROUGH MID MORNING TODAY.

GMZ630>635-091100-
/O.CAN.KMOB.SC.Y.0011.000000T0000Z-130209T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
346 AM CST SAT FEB 9 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WIND GUST HAVE FALLEN BELOW ADVISORY CRITERIA.

$$

GMZ650-655-670-675-091800-
/O.CON.KMOB.SC.Y.0011.000000T0000Z-130209T1500Z/
/O.NEW.KMOB.SC.Y.0012.130210T0900Z-130211T0600Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
346 AM CST SAT FEB 9 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SUNDAY TO MIDNIGHT
CST SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM SUNDAY TO MIDNIGHT CST
SUNDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM
CST THIS MORNING. 

* WINDS: 17 TO 20 KNOTS WITH FREQUENT GUST TO 20 TO 25 KNOTS FALLING
  TO 14 TO 18 KNOTS TODAY...THEN RISING TO AROUND 20 KNOTS BY SUNRISE
  SUNDAY. 

* SEAS: BUILDING 4 FEET NEAR SHORE TO 7 FEET WELL OFFSHORE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 7, 11:48 PM CST, 4 hours 14 minutes earlier.

Area forecast discussion, Feb 7, 11:48 PM CST, 4 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1148 PM CST THU FEB 7 2013

.AVIATION (06Z ISSUANCE)...EXTENSIVE GROUND MOISTURE FROM EARLIER
RAINS AND LIGHT WINDS OVERNIGHT WILL SET THE STAGE FOR THE
DEVELOPMENT OF FOG AND LOW STRATUS. IFR CONDITIONS APPEAR LIKELY
AFTER MIDNIGHT...ESPECIALLY TOWARD THE PRE DAWN HOURS. IF FOG
BECOMES PREDOMINATE...THEN DENSE FOG IS PROBABLE...LOWERING
CONDITIONS TO LIFR-VLIFR LEVELS. CIGS/VSBYS WILL GRADUALLY IMPROVE
AFTER SUNRISE...BUT MVFR CIGS ARE LIKELY THROUGH AT LEAST THE LATE
MORNING INTO EARLY AFTERNOON HOURS. 34/JFB

&&

.PREVIOUS DISCUSSION (ISSUED 406 PM CST THU FEB 7 2013)...

.SHORT TERM [TONIGHT AND FRIDAY]...LOW PRESSURE IS MOVING
EAST...AWAY FROM THE FCST AREA THIS EVENING...AND WILL CONTINUE TO
MOVE AWAY AS IT LIFTS UP THE EAST COAST TONIGHT. WEAK HIGH PRESSURE
BRIEFLY BUILDS IN THE WAKE OF THE LOW TONIGHT...THEN AS IT LIFTS UP
THE EAST COAST ON FRIDAY A SECONDARY REINFORCING FRONT MOVES ACROSS
THE REGION. THERE MAY BE A FEW SPRINKLES WITH THIS SECONDARY FROPA
BUT OVERALL RAIN CHANCES WILL BE TOO LOW TO INCLUDE IN FCST ATTM.
WITH ABUNDANT GROUND MOISTURE AFTER TODAYS WIDESPREAD HEAVY
RAINFALL...EXPECT AREAS OF FOG TO DEVELOP OVERNIGHT. FOG MAY BE
DENSE IN SOME LOCATIONS...BUT WILL HOLD OFF ON ANY DENSE FOG PRODUCTS
TO GET A BETTER FEEL FOR EXTENT OF ANY DENSE FOG DEVELOPMENT.
OTHERWISE...PTCLDY/MCLDY SKIES EXPECTED BEFORE THE REINFORCING FRONT
MOVES THROUGH...CLEARING THEREAFTER. MOS TEMP GUIDANCE LOOKS
GOOD...LOWS TONIGHT IN THE MID/UPPER 40S INLAND AND LOWER 50S COASTAL
AND HIGHS TOMORROW IN THE UPPER 60S AND LOWER 70S OVER THE AREA.
12/DS

FRIDAY NIGHT THROUGH SATURDAY NIGHT...LARGE HIGH PRESSURE EXTENDING
SOUTHWARD FROM THE UPPER MIDWEST FRIDAY NIGHT EXPANDS EASTWARD
THROUGH SATURDAY NIGHT. LOWERING THICKNESSES RESULT IN COLDER
TEMPERATURES FRIDAY NIGHT WITH LOWS DIPPING DOWN INTO THE MID/UPPER
30S INTERIOR TO MID 40S CLOSER TO THE COAST. MOSTLY SUNNY CONDITIONS
SATURDAY WITH HIGHS 64 TO 68. AS AXIS OF THE HIGH BECOMES POSITIONED
TO THE EAST AND LOWERING PRESSURE ADVANCES INTO THE PLAINS...LOW
TEMPERATURES SHOW GREATER MODERATION THAN WHAT IS EXPECTED FRIDAY
NIGHT. ALSO...MAY SEE ENOUGH LOW LEVEL ISENTROPIC LIFT FOR A SMALL
CHANCE OF SHOWERS OVER THE NORTHWEST ZONES LATE SATURDAY NIGHT. /10

.LONG TERM [SUNDAY THROUGH THURSDAY]...SUNDAY LOOKING TO BE A BREEZY
DAY AS SURFACE PRESSURE FIELD TIGHTENS BETWEEN STRONG HIGH OVER THE
MID ATLANTIC AND DEEP LOW PRESSURE SYSTEM LIFTING NORTHEAST OUT OF
THE CENTRAL PLAINS INTO THE UPPER MIDWEST. RESULT...SOUTHEAST TO
SOUTH WINDS INCREASE TO 15 TO 25 MPH AND TEMPERATURES ABOVE SEASONAL.
ANOTHER ITEM TO KEEP AN EYE ON IS THUNDERSTORMS. AS LOW LIFTS
NORTHEAST...A COLD FRONT CLOSES IN ON THE LOWER MISSISSIPPI RIVER
VALLEY LATE IN THE DAY SUNDAY. AHEAD OF THE FRONT...A COMPLEX OF
SHOWERS/EMBEDDED STORMS LOOK TO BE ONGOING AND MOVING EASTWARD ACROSS
LOUISIANA/MISSISSIPPI...EMBEDDED WITHIN A NARROW AXIS OF MODIFIED
GULF MOISTURE. MODEL DATA SHOWS LIMITED INSTABILITY...BUT LATEST
07.12Z SOLUTIONS OF THE ECMWF/GFS AGREE ON A STRENGTHENING 850
MILLIBAR LOW LEVEL SOUTHWESTERLY JET OF 40 TO 50 KNOTS OVER THE
CENTRAL GULF COAST THROUGH THE DAY SUNDAY. COUPLE THIS WITH A
MODERATE SOUTHEAST TO SOUTHERLY SURFACE WIND FIELD SETS THE STAGE FOR
ENOUGH WIND SHEAR FAVORABLE FOR A SMALL RISK OF SEVERE STORMS.
SOMETHING WE WILL KEEP AN EYE ON IN SUBSEQUENT FORECAST PACKAGES.

A COMPLEX SURFACE PATTERN HEADING INTO NEXT WEEK AS SURFACE FRONT
LOOKS TO STALL ALONG THE CENTRAL GULF COAST MONDAY INTO TUESDAY. A
SERIES OF MID LEVEL IMPULSES IN HIGH LEVEL SOUTHWEST FLOW IN
COMBINATION WITH FRONTAL FORCING ALONG THE STALLED FRONT WILL
MAINTAIN CHANCES OF SHOWERS AND EMBEDDED STORMS IN THE FORECAST
MONDAY AND TUESDAY. SETUP FAVORS POTENTIAL HEAVY RAINFALL. FRONT GETS
A PUSH EASTWARD LATE TUESDAY...WITH WEDNESDAY AND THURSDAY LOOKING
DRIER AS HIGH PRESSURE BUILDS EASTWARD ACROSS THE SOUTHERN STATES.
WEDNESDAY AND THURSDAY LOOK TO BE THE COOLEST PERIOD IN THE MEDIUM
RANGE. /10

.MARINE...LOW PRESSURE WILL MOVE EAST AWAY FROM THE MARINE AREA
TONIGHT AND THEN LIFT UP THE EAST COAST FRIDAY AND SATURDAY. SCEC
20-60 MILES OFFSHORE THIS EVENING. A WEAK REINFORCING FRONT WILL
DROP SOUTH INTO THE MARINE AREA BY EARLY SATURDAY...WITH HIGH
PRESSURE BUILDING JUST TO THE NORTH. A LIGHT TO MODERATE OFFSHORE
FLOW LATE THIS WEEK BECOMES MORE EASTERLY OVER THE WEEKEND...THEN
MORE SOUTHEASTERLY WHILE INCREASING ALONG WITH BUILDING SEAS LATE IN
THE WEEKEND AND INTO EARLY NEXT WEEK AS THE NEXT STORM SYSTEM
APPROACHES FROM THE WEST. THE NEXT CHANCE FOR SHOWERS AND
THUNDERSTORMS WILL BE LATE THIS WEEKEND AND EARLY NEXT WEEK. 12/DS

.FIRE WEATHER...WEAK HIGH PRESSURE BRINGS COOLER AIR TONIGHT. THE
COMBINATION OF RECENT RAINS AND COOLER AIR ATOP WARM/MOIST GROUND
SURFACE SETS THE STAGE FOR OVERNIGHT FOG DEVELOPMENT. SOME OF THE FOG
COULD BE LOCALLY DENSE. SECONDARY FRONTAL PASSAGE FORECAST DURING
THE DAY ON FRIDAY WITH RAIN CHANCES WITH FRONT LOOKING TO BE LESS
THAN 10 PERCENT. ANY RAIN AMOUNTS THAT DO OCCUR FORECAST TO BE LIGHT.
FOLLOWING THE FRONT...HIGH PRESSURE EXPANDS EAST OF THE MISSISSIPPI
RIVER VALLEY WITH DRIER AIR SETTING UP FOR SATURDAY. DAILY DISPERSION
FAIR TO GOOD. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      52  72  43  66  53 /  05  05  05  05  10
PENSACOLA   52  69  45  65  54 /  05  10  05  05  10
DESTIN      53  66  47  64  54 /  05  10  05  05  10
EVERGREEN   47  69  38  65  44 /  05  10  05  05  10
WAYNESBORO  50  69  35  66  49 /  10  10  05  05  20
CAMDEN      46  66  36  65  44 /  10  10  05  05  10
CRESTVIEW   47  72  41  68  45 /  05  10  05  05  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.

&&
Hazardous weather outlook, Feb 7, 3:47 PM CST, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
347 PM CST THU FEB 7 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-082200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
347 PM CST THU FEB 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

DUE TO RECENT RAINS...COOLER AIR TONIGHT ATOP WARMER...MOIST GROUND
SETS THE STAGE FOR FOG DEVELOPMENT ACROSS THE REGION LATE TONIGHT.
FOG MAY BE LOCALLY DENSE...WITH VISIBILITIES RESTRICTED TO LESS THAN
ONE HALF MILE IN A FEW LOCATIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS
SUNDAY THROUGH TUESDAY AS A FRONTAL BOUNDARY APPROACHES THE CENTRAL
GULF COAST AND BEGINS TO STALL. THE BEST CHANCE OF THUNDERSTORMS
WILL BE ACROSS LOCATIONS MAINLY ALONG AND WEST OF INTERSTATE 65
SUNDAY AND MONDAY...BEFORE SPREADING EAST ACROSS MOST AREAS BY
TUESDAY. A FEW SEVERE STORMS ARE POSSIBLE SUNDAY. LOCALLY HEAVY RAINS
AND LOCALIZED FLOODING COULD BECOME A CONCERN MONDAY INTO TUESDAY AS
THE FRONT STALLS ALONG THE CENTRAL GULF COAST.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE REQUIRED
LATER IN THE DAY SUNDAY.

GMZ630>635-650-655-670-675-082200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
347 PM CST THU FEB 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PRESSURE DIFFERENCE BETWEEN A STRONG HIGH PRESSURE SYSTEM OVER
THE MID ATLANTIC AND LOWERING SURFACE PRESSURE OVER THE CENTRAL
PLAINS WILL RESULT IN AN INCREASING SOUTHEAST TO SOUTHERLY WIND
FLOW ON SUNDAY. SEAS WILL RESPOND BY TRENDING HIGHER BEGINNING EARLY
SUNDAY MORNING...AND CONTINUING INTO SUNDAY NIGHT.

THERE WILL BE AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY
THROUGH TUESDAY AS A FRONTAL BOUNDARY APPROACHES THE CENTRAL GULF
COAST AND BEGINS TO STALL. LOCALLY HEAVY...VISIBILITY REDUCING RAINS
COULD BECOME A CONCERN OVER THE COASTAL WATERS...MONDAY INTO TUESDAY AS THE
FRONT STALLS ALONG THE CENTRAL GULF COAST.

Nearby

Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.